ID 5
Author
Sharma, B.L. Department of Mathematics Regionalcenter for Post-Graduate studies
Content Type
Departmental Bulletin Paper
Description
In this paper, I have evaluated some double integrals involving product of five Bessel functions of different arguments in terms of Appell's function F_4 with the help of operational calculus. The results obtained are believed to be new.
Journal Title
Journal of mathematics, Tokushima University
ISSN
00754293
NCID
AA00701816
Volume
1
Start Page
37
End Page
41
Sort Key
37
Published Date
1967
Remark
公開日:2010年1月24日で登録したコンテンツは、国立情報学研究所において電子化したものです。
FullText File
language
eng